# SDR DHL2004750014

- Difficulty date: February 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, RIGHT FWD OVERWING EMERGENCY EXIT HATCH TOP EXTERIOR SKIN EDGE IS BENT OUT WITH RIVET HEADS PULLING THROUGH SKIN.  REMOVED FASTENERS AS REQUIRED FOR ACCES IAW B727 SRM 51-30-2.  CUT OUT DAMAGE AREA, DIMENSION: 9.75 X 1.375 INCH IAW B727 SRM 52-00-3, FABRICATED FILLER, MAT USED 2024T3 .050 PO 900641 DIMENSION: 9.75 X 1.375 INCH AND DOUBLER 2024T3 .063 PO 900355, DIMENSION 15.75 X 5.625 INCH IAW B727 SRM 52-00-3, ALODINED AND PRIMED IAW B727 SRM 51-10-2, FAB & INSTALLED COUNTERSINK WASHER SRM 51-30-8, INSTALLED REPAIR PORTS IAW SRM 51-30-2 & 52-00-3 FIG 3.
